# SDR AALA202005059004

- Difficulty date: May 3, 2020
- Submitted: May 5, 2020
- Operation: Air carrier
- Aircraft: N803AL
- Make and model: Boeing 787-8
- Aircraft serial: 40621
- Aircraft time: 19,425 hours, 2,350 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Part number: 100260201
- Part serial: ST17115322
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: REF TII NO.70566826, WELS BATTERY DATE CK. SYS CONFIG PAGE DOES NOT SHOW DOOR 2RH (11.2) AND  (11.3). HAS FAULT CODE 33-12111. REMOVED AND REPLACED WELS C/U BATTERY AT (11.2) AND 11.3) IAW AMM 33-51-07. SEE  AALA202005059003 FOR ADDITIONAL PARTS.
